JournalsprimsVol. 21, No. 4pp. 807–818

Some Cyclic Group Actions on a Homotopy Sphere and the Parallelizability of Its Orbit Spaces

  • Jin Ho Kwak

    Pohang University of Science and Technology, South Korea
Some Cyclic Group Actions on a Homotopy Sphere and the Parallelizability of Its Orbit Spaces cover
Download PDF

Cite this article

Jin Ho Kwak, Some Cyclic Group Actions on a Homotopy Sphere and the Parallelizability of Its Orbit Spaces. Publ. Res. Inst. Math. Sci. 21 (1985), no. 4, pp. 807–818

DOI 10.2977/PRIMS/1195178931